# SDR DALA2022111807434

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BUSHING ATTACH FITTING O/B LUG OF THE ELEVATOR POSITION TRAN SDUCER FITTING ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED BUSHING (1EA) ON ATTACH FITTING O/B LUG OF THE ELEVATOR POSITION TRANSDUCER FITTING ON RH HORIZONTAL STABILIZER. (2499117)
